# SDR GTIA2024093038409

- Difficulty date: September 30, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,421 hours, 4,744 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN CABIN ON SHORT FINAL.-NO.2 PACK FLOW CONTROL VALVE DEACTIVATED PER 21-51-00-040-002-A. DUE TO ODOR ISOLATION REF TSM 05-50-00-810-831-A. NO OTHER DEFECTS NOTED.  MOC NOTIFIED 69085
